JournalsifbVol. 9, No. 3pp. 331–354

Obstacle problems for a coupling of quasilinear hyperbolic-parabolic equations

  • Laurent Lévi

    Université de Pau et des Pays de l'Adour, France
Obstacle problems for a coupling of quasilinear hyperbolic-parabolic equations cover
Download PDF

Abstract

We establish the existence and uniqueness of the solution to some inner obstacle problems for a coupling of a multidimensional quasilinear first-order hyperbolic equation set in a region Ωh\Omega_h with a quasilinear parabolic one set in the complementary Ωp=Ω\Ωh\Omega_p=\Omega\backslash \Omega_h. The mathematical problem is motivated by physical models for infiltration processes with saturation thresholds.

Cite this article

Laurent Lévi, Obstacle problems for a coupling of quasilinear hyperbolic-parabolic equations. Interfaces Free Bound. 9 (2007), no. 3, pp. 331–354

DOI 10.4171/IFB/167